Reference Type | Journal (article/letter/editorial) |
---|
Title | An inverse problem in time-fractional diffusion equations with nonlinear boundary condition |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Li, Zhiyuan | Author |
---|
Cheng, Xing | Author |
Li, Gongsheng | Author |
Year | 2019 (September) | Volume | 60 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.5047074Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5772506 | Long-form Identifier | mindat:1:5:5772506:4 |
---|
|
GUID | 0 |
---|
Full Reference | Li, Zhiyuan, Cheng, Xing, Li, Gongsheng (2019) An inverse problem in time-fractional diffusion equations with nonlinear boundary condition. Journal of Mathematical Physics, 60. 91502pp. doi:10.1063/1.5047074 |
---|
Plain Text | Li, Zhiyuan, Cheng, Xing, Li, Gongsheng (2019) An inverse problem in time-fractional diffusion equations with nonlinear boundary condition. Journal of Mathematical Physics, 60. 91502pp. doi:10.1063/1.5047074 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.